# SDR AUS20021275

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501025
- Condition: Cracked
- Location: Landing Gear Ret
- Part time: 5,935 cycles
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TORQUE TUBE CRACKED AND TWISTED.
